MathSciNet Relay Station
MathSciNet bibliographic data
MR314228 (47 #2780) 65D05
Seidman, Thomas I.; Korsan, Robert J. Endpoint formulas for interpolatory cubic splines. Math. Comp. 26 (1972), 897–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement